# SDR 2DYA2025081300009

- Difficulty date: October 8, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 62,918 hours, 35,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 65163
- Condition: Discharged
- Location: Zone 200
- Part time: 200 hours, 50 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR LIGHTS AT 4L AND 4R DOORS.     REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK AT DOORS 4L AND 4R IAW AMM 33-51-07-022-001 AND AMM 33-51-07-422-012. OPS CHECK GOOD. 13-OCT-25 LP 60220
